# SDR TIMA20240716008

- Difficulty date: July 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N125K
- Make and model: Beech B200C
- Aircraft serial: BL125
- Aircraft time: 28,487 hours, 34,837 cycles
- Engine: Pwa PT6A42
- Engine time: 4,872 hours, 4,062 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON FIANL APPROACH TO LANDING PILOT GOAT A NUMBER 1 ENGINE FUEL PRESSURE LIGHT ON QUICKLY FOLLOWED BY THE SAME ENGINE RILLING BACK AND SHUTTING OFF. AT THIS POINT THE PILOT WAS ON FINAL SO THE PILOT CONTINUED TO LAND AND WAS ABLE TO TAXI BACK.
